| Model Number |
1217-30-056 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
06/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that this patient recently had her hip revised by surgeon on (b)(6) 2020 at (b)(6) for an unstable hip.This patient unfortunately had a fall and loosened her acetabular cup that was implanted on (b)(6) 2020.Surgeon explanted the 56mm multihole cup, 40x56mm +4 10 degree liner , pinnacle screws, and hip ball.A new acetabular cup, liner, screws, and hip ball was implanted back after the new cup was implanted and well fixed.The existing aml stem was left in situ.Doi: (b)(6) 2020; dor: (b)(6) 2020; affected side: left hip.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received that the cup and liner were not damaged just loose.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b1 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.